# SDR DU4R2007179

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO DOOR WAY FROM BS 1380 TO BS 1440 LOWER SILL ZONE 154.  REPAIRED BY REMOVING AND REPLACING CHORD P/N 146N8522-64 IAW B757 SRM 51-40-02 AND DELTA SRM 51-00-00D.
